English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25160830      Online Users : 345
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16690

Title: Existence and Multiplicity Results for Heteroclinic Orbits of Second Order Hamiltonian Systems
Authors: Chen, Chao-Nien;Tzeng, Shyuh-Yaur
Contributors: 數學系
Keywords: Hamiltonian system;Heteroclinic;Calculus of variations
Date: 1999-11
Issue Date: 2013-06-05T07:32:09Z
Publisher: Elsevier
Abstract: Connecting orbits of nonlinear differential equations have long been studied in the dynamical systems literature, generally in a setting involving perturbations and using a Melnikov function. In this article, we consider a class of second order Hamiltonian systems which possess infinitely many or finite number of equilibria. Using variational arguments and penalization methods, we obtain the existence of multiple heteroclinic orbits joining pairs of equilibria.
Relation: Journal of Differential Equations, 158(2): 211-250
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback